Mathematische Annalen

, Volume 315, Issue 3, pp 469–495

Complete collineations revisited

  • Michael Thaddeus
Original article
  • 98 Downloads
Mathematics Subject Classification (1991):14M15, 14M17, 14N10, 14C05 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Michael Thaddeus
    • 1
  1. 1.Department of Mathematics, Columbia University, 2990 Broadway, New York, NY 10027, USA US

Personalised recommendations